# SDR UIEA2018042400787

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,581 hours, 23,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 41 NOSE WHEEL WELL BS 287,  RBL 25 HAD A CRACK INDICATION. IAW  PART 2 AND STEP 4 OF EA 6753A027.   REPAIRED IAW  SRM 51-70-12-06-0, AMM 05-51-28-782-001, & EO6753A683.
